Join the 'Marriage' group to help and get support from people like you.
We found 7 questions associated with the 'Marriage' topic.
Posted 4 days ago by jocrichards • 0 answers
My husband was diagnosed 2 yes ago with PC and has been using this drug since before his radiation treatments. His personality has taken a drastic change to the point where our marriage is on the rocks. I'm desperate to know if anyone is facing the same thing. He did 39 radiation treatments ...
Posted 17 Sep 2016 by delcar • 1 answer
... years with a 13 year old son. My son is very happy and healthy and we have a great relationship. My marriage is strong but we have communication problems that lead to shouting matches, name calling, etc. Trying to find ways to bridge our gaps. I've just started on zoloft after telling my ...
Posted 5 Apr 2016 by mrose10 • 1 answer
I went to my dr and got prescribed 30 pills of Cialis 10mg with 2 refills to try and save my marriage sex life. I quickly realized I can't afford it... What can I do?
Posted 2 Apr 2016 by Nofaith • 1 answer
I should be on something but I give up and quit. I can't wait 1 or two years for results and all the side effects that everyone talks about font seem like a great trade off. However my marriage of 35 years is about to end, I can't function and want to quit a good job and suicidal thoughts ...
Posted 8 Feb 2016 by enolagay1 • 2 answers
... months ago decided he had to leave me after spending 5 weeks in hospital and 35 years of marriage. No one will listen to me but I feel the medication is the cause. He blames me for everything that has gone wrong in his life. Has anyone else experienced anything like this and would taking ...
Posted 15 Dec 2015 by Robeva • 2 answers
After trying all the newer antianxiety drugs and having a really bad time changing medications I am finally feeling better even though I am dealing with marriage problems I don't feel anxious. Sometimes going with the older meds can be the answer. I hate the side effects, dry mouth and ...
I have been taking pristiq for 2yrs. At first I felt better. But now symptoms are back more extreme?
Posted 22 Sep 2015 • 1 answer
... No sex drive, insomnia, irritated easily, mood swings horrific. Thoughts and feelings of inadequacy, It's affecting my marriage. Help. What can I do to get off pristiq?